The prescribing doctor must have had a reason for putting your little one on the medication he has.
Regarding the weight loss and mood swings, yes this is 'normal' for Concerta; some children get over these side effects after a month or so, others do not. If it becomes excessive, it may be worthwhile speaking to your doctor about changing the dose or the medication all together.
Something like Ensure as a supplement can help children to maintain a little weight. Your chemist will be able to advise which of these supplements are suitable for children.
Best of luck,
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.